# SDR CA000301035

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,165 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Part time: 1,244 hours, 1,221 cycles
- Component: Propeller Hub Se, Hartzl, HCE4A3D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND PROPELLER WOULD NOT FEATHER ALL THE WAY WHEN THE ENGINE WAS NOT RUNNING.  REPORT TO FOLLOW.
